# SDR ASAA2021080235607

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,989 hours, 16,433 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL. HGS OK. PRIOR TO AND DURING FLARE AIRCRAFT DRIFTED LEFT OF COURSE SIGNIFICANTLY AND AUTOPILOT HAD TO BE DISCONNECTED PRIOR TO TOUCHDOWN. ILS CRITICAL AREA WAS CLEAR. GROUNDED - YES. ACCOMPLISHED DFCS BITE PER B737-800 FIM 22-11 TASK 801 FAULT REVIEW FOUND DFCS FAULT 22-11822 ON LEG 14 PERFORMED FIM 22-11 TASK 811 INITIAL EVALUATION WITH NO CURRENT FAULTS. ACCOMPLISHED DFCS BITE GROUP #49 LAND VERIFY TEST PER B737-800 AMM 22-11-00-700-801, LAND VERIFY TEST PASSED.
